As we know nowadays, the ratio of hair loss has increased tremendously. So to treat hair loss people try different medications, sometimes under Dermatologists guidance and sometimes as self-medication. Minoxidil is the US FDA approved medication used to treat hair loss. So minoxidil has various side-effects seen in different people at various stages. Therefore it is advised to use it under dermatologists guidance. Stuffy nose is also one of its side-effects. The question which strikes in our mind is can minoxidil cause a stuffy nose?
Are you experiencing hair loss? Get in touch with the best of our hair specialists in Pune to understand your hair condition. For a hair treatment or to get hair transplant, book an appointment with our dermatologists near you, call +919584584111.
As we know minoxidil is US FDA approved medication which is prescribed to treat hair loss. Minoxidil works well for hair loss in male as well as female. Actually the discovery of the use of minoxidil for hair loss is very accidental. Minoxidil was under clinical trial for blood pressure but researchers got to know that it actually helping hairs to grow.
How does minoxidil really work for hair loss? It actually helps by increasing the blood flow acting as a vasodilator at hair capillaries. and strengthen them by increasing the follicular size and shaft diameter.
There are various side effects of Minoxidil, face by different people at different stages. Few side-effects such as signs of allergic reactions hives, difficulty in breathing, swelling of your face, lips, tongue or throat. If you face any of these difficulties you should get emergency medical help as soon as possible. Although the risk of serious side effects is low when you use minoxidil topical. Whereas side-effects can occur if the medicine is absorbed into your bloodstream.
Few other side-effects seen are as follows:
In some cases, it has shown some side-effects as some patients get running nose which is a very rare case, tiredness, drowsiness, etc. I can definitely suggest you to meet up your doctor and check if the dosage of minoxidil needs to be changed or not. Sometimes it is also seen that, if the dosage is reduced then running nose is generally stopped or reduced. So don’t worry about it at all. I would recommend you to re-consult your doctor once again to know the reason behind it. Use of US FDA approved medications is always advised and good.
If you see the serious difficulty, then you can change the medication also, under your dermatologist’s guidance only. I hope this will help you in understanding a few side-effects of minoxidil. Keep in touch. Kindly do comment and share this article with your friends, if you think it is helpful.
Thank you for the time you gave in reading this article.
Are you looking for hair fall solution? Get in touch with the best of our hair doctors in Pune to cure your hair loss. To book an appointment for a hair treatment or hair transplantation, contact our dermatologists near you, call +919584584111.